# SDR CA960315020

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- System (JASC): 5280 · Landing Gear Doors
- Part: Rivets
- Part number: 14152030401
- Condition: Sheared
- Location: Aft Door Hinge
- Part time: 2,460 hours
- Component: Braero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THREE RIVETS FOUND SHEARED ON THE PANEL CONNECTING THE TWO MAIN LANDING GEAR DOOR HINGES AT AFT MLG DOOR. RIVETS REPLACED. ONE OTHER AIRCRAFT FOUND WITH SAME PROBLEM.
